Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 58684, 10 pages
http://dx.doi.org/10.1155/AAA/2006/58684

Common fixed points of one-parameter nonexpansive semigroups in strictly convex Banach spaces

Department of Mathematics, Kyushu Institute of Technology, Sensuicho, Tobata, Kitakyushu 804-8550, Japan

Received 20 December 2003; Accepted 10 July 2005

Copyright © 2006 Tomonari Suzuki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tomonari Suzuki, “Common fixed points of one-parameter nonexpansive semigroups in strictly convex Banach spaces,” Abstract and Applied Analysis, vol. 2006, Article ID 58684, 10 pages, 2006. doi:10.1155/AAA/2006/58684